# SDR UIEA2020031700474

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,846 hours, 21,984 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG FUEL FILT ADVISORY SG AND STATUS MSG ILLUMINATED IN FLIGHT.  NO ABNORMAL ENGINE INDICATIONS NOTED.( REMOVED AND REPLACED L ENG FUEL FILTER IAW AMM 73-11-02. LEAK CHECK GOOD.  )
